Concluded Case

A 5yr old boy presented to the emergency with history of vomiting since 3 days and decreased apetite. He is a known patient of kidney disease preceded by sore throat. On examination he has ascitis and bilateral pedal edema. Boy was on medication for the kidney disease which was discontinued recently. No history of fever. 1) What may be the cause of vomiting and decreased apetite? 2) What should be the management

3 Likes

LikeAnswersShare
Concluded answer

Nephrotic syndrome Present problem is infection, probably URI or UTI. Sudden worsening of renal status with increase in serum CREATININE, and acidosis can cause present clinical picture. Abrupt withdrawal of steroids is reason . SUGGEST Identify infection and treat it. Assess renal function, acidosis, electrolytes and correct .abnormalities. Restart treatment of underlying renal problem . Supportive measures of correcting vitamin, protein deficiency

All Answers

Periorbital edema plus ascites can be appreciated here . Seems to be a case of nephrotic syndrome relapse . Minimal change disease . R/o associated uti n glomerulonephritis . Urine r/e n c/s serum electrolytes rft serum cholesterol serum albumin c3 complement level .

Valuable opinion
0

Obviously when child is k c o kidney disease presenting with c/o vomiting and decreased appetite should be investigated for failure cbc esr urine bul sr creatinine as he may be in prerenal failure so as to tret accordingly

Valuable opinion
0

View 3 other replies

IT'S A CASE OF.. ? NEPHROTIC SYNDROME.. LEADING TO UREMIA..MAYBE THE CAUSE OF VOMITING.. NEED'S CLINICOPATHOLOGICAL EVALUATION WITH BLOOD CBC.. URINE ROUTINE.. KFT.. USG STUDY.. EXPERTS OPINION..

Valuable opinion Sir
0

View 1 other reply

Uraemic manifestation which is the cause of vomiting CBC, RFT USG STUDY Treat with diuretic, low fluid intake May give steroids as the case of Nephritic syndrome Control uraemia Consult Nephrologist

Valuable opinion
0

Post Streptococcal GN Nephritic Syndrome usually but sometimes leading to Nephrotic syndrome Rule out Minimal Change Disease

Valuable opinion
0

Nephrotic syndrome Present problem is infection, probably URI or UTI. Sudden worsening of renal status with increase in serum CREATININE, and acidosis can cause present clinical picture. Abrupt withdrawal of steroids is reason . SUGGEST Identify infection and treat it. Assess renal function, acidosis, electrolytes and correct .abnormalities. Restart treatment of underlying renal problem . Supportive measures of correcting vitamin, protein deficiency

Valuable opinion
0

Nephrotic syndrome Hyperuricemia leads to vomiting Albumin is low in the patients Lipids will be deranged NEPHROLOGIST TREATMENT

Thank you doctor
0

CRF CBC LFT KFT USG whole abd Ascitic fluid exam Urine complete /protein Raised blood urea creatinine may be the cause of vomiting Admit Fluid restriction Treatment according to the reports

Valuable opinion
0

Infection Investigations CBC, Urine RE & CS Treat infection Diuretics Treatment of the specific disease for which treatment was abruptly stopped. Most likely Nephrotic syndrome. Start steroid after treatment of ascites and control of infection. Vomiting may be due to fluid retention in the GI mucosa or infection.

Cauese of vomiting is uremia get it corrected with help of some nephrologist

Valuable opinion Sir
0
Load more answers

Diseases Related to Discussion

Cases that would interest you